MAUDE Adverse Event Report: ANGIODYNAMICS ACCU-VU SIZING ANGIOGRAPHIC CATHETER; ACCU-VU SIZING ANGIOGRAPHIC CATHETER,

ANGIODYNAMICS ACCU-VU SIZING ANGIOGRAPHIC CATHETER; ACCU-VU SIZING ANGIOGRAPHIC CATHETER,
Catalog Number H787137097015
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.The firm is attempting to obtain the device.An investigation into the root cause for product problem is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.(b)(4).
 
Event or Problem Description
As reported to angiodynamics on (b)(6) 2017: during prep for an angiographic procedure, it was reported the tip of the angiographic catheter detached.There was no patient involvement.It was reported the defective disposable device is available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of fracture cannot be confirmed as no sample was returned for investigation.Without a sample a definitive root cause of the failure cannot be determined.However due to the increase in this failure mode capa c2013008 was initiated to determine the root cause and implement a corrective / preventative action for this type failure.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.The instructions for use, which is supplied to the end user with this catalog number, contains a statement; "reshaping of catheter tip is not recommended.Physical damage to the catheter material can result when exposed to heat".A review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint # (b)(4).

Brand Name
ACCU-VU SIZING ANGIOGRAPHIC CATHETER
Common Device Name
ACCU-VU SIZING ANGIOGRAPHIC CATHETER,
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key7068046
Report Number1319211-2017-00129
Device Sequence Number16446725
Product Code DQO
UDI-Device IdentifierH787137097015
UDI-PublicH787137097015
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2018
Device Catalogue NumberH787137097015
Device Lot Number4908617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer11/16/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1